# SDR SWIA2025123100006

- Difficulty date: December 6, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 26,480 hours, 17,008 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK RT HORIZONTAL RIB 12 UPPER FLANGE.  REMOVED AND REPLACED RT HORIZONTAL RIB 12A REF ETD2025-170-933725, SRM 51-40-08.  REPLACED WITH OEM PRODUCT, NO WEIGHT AND BALANCE AND ADJUSTMENT REQUIRED.
